# SDR SWI202408260739

- Difficulty date: June 9, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PAX DOOR LOWER THRESH HOLD HAS AREAS OF CORROSION.      (C-CHECK RO 8/24/2024)    PAX DOOR LOWER THRESHOLD CORROSION IS OUT OF LIMITS. REMOVED AND INSTALLED NEW PAX DOOR LWR SILL ANGLE P/N: SH670-31875-39. REF DWG SH670-31810 REV-AE, CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. PART FOR PART REPLACE NO WEIGHT CHANGE.
